# SDR ASOA2014062510754

- Difficulty date: June 20, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 16,229 hours, 10,196 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR FWD SEAL RETAINER, DAMAGED.  REPAIRED IAW REO 690-52-35-013, REV A.
